# SDR IPXA2017121824624

- Difficulty date: December 17, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 25,942 hours, 16,094 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Container
- Condition: Damaged
- Location: Escape Harness
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY ESCAPE HARNESS POUCHES ARE FALLING APPART.  INSTALLED BOTH HARNESS POUCHES IAW DRAWING  232N4030-3 REV -B.
